# SDR A6WA200840211

- Difficulty date: March 17, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 22,115 hours, 18,729 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAS MESSAGE AFTER LANDING WHEN FLAPS SELECTED TO ZERO POSITION, FLAPS READ 45 DEGREES LT, 45 DEGREES RT.  (M)
